RUS
ENG
Full version
JOURNALS
// Algebra i logika
// Archive
Algebra i Logika. Sem.,
1967
Volume 6,
Number 2,
Pages
89–94
(Mi al1098)
Conjugacy in free metabelian groups
E. I. Timoshenko
Abstract:
The discrete wreath product of any two finitely generated abelian torsion-free groups is residually finite concerning conjugacy. Every finitely generated free metabelian group is residually finite concerning conjugacy.
Received: 18.02.1967
Fulltext:
PDF file (209 kB)
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025